# SDR DALA20221020001

- Difficulty date: October 20, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 670313551
- Condition: Cut
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE REPAIR AT FS 319 AT STR 27 IN FWD AVIONICS BAY. CORRECTIVE ACTION: PERFORMED REPAIR 
TO FS 319 (P
